# SDR AALA202310308446

- Difficulty date: October 22, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3176
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 44,945 hours, 27,432 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL FAILED SYSTEM TEST. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
